|
Issue |
Title |
|
Vol. 34, No 3 (2019) |
ON THE EIGENVALUES OF N-CAYLEY GRAPHS: A SURVEY |
Abstract
PDF
|
Majid Arezoomand |
|
Vol. 36, No 1 (2021) |
ON THE EMBEDDING OF GROUPS AND DESIGNS IN A DIFFERENCE BLOCK DESIGN |
Abstract
PDF
|
Maryam Tale Masouleh, Ali Iranmanesh, Henk Koppelaar |
|
Vol. 39, No 2 (2024) |
ON THE EXISTENCE AND EXAMPLES OF HOMOGENEOUS GEODESICS IN GENERALIZED m-KROPINA SPACE |
Abstract
PDF
|
Seema Jangir, Gauree Shanker, Jaspreet Kaur, Laurian-Ioan Piscoran |
|
Vol 29, No 2 (2014) |
On the existence of Besicovitch Almost periodic solutions for a class of neutral delay differential equations |
Abstract
PDF
|
Moez Ayachi, Dhaou Lassoued |
|
Vol. 35, No 5 (2020) |
ON THE FIXED-CIRCLE PROBLEM |
Abstract
PDF
|
Ufuk Çelik, Nihal Özgur |
|
Vol. 39, No 3 (2024) |
ON THE GENERALIZED DUAL FIBONACCI AND LUCAS OCTONIONS |
Abstract
PDF
|
Sure Köme |
|
Vol. 39, No 4 (2024) |
ON THE GEODESICS AND S-CURVATURE OF A HOMOGENEOUS FINSLER SPACE WITH SQUARE-ROOT (α, β)-METRIC |
Abstract
PDF
|
Milad L. Zeinali, Dariush Latifi |
|
Vol. 36, No 5 (2021) |
ON THE GEOMETRIC STRUCTURES OF GENERALIZED $(k,\mu)$-SPACE FORMS |
Abstract
PDF
|
Jay Prakash Singh, MOHAN KHATRI |
|
Vol. 34, No 5 (2019) |
ON THE GOTTLIEB POLYNOMIALS IN SEVERAL VARIABLES |
Abstract
PDF
|
Esra Erkus-Duman, Nejla Ozmen |
|
Vol 30, No 2 (2015) |
On the Growths of Meromorphic Function Generated Wronskians from the View Point of Slowly Changing Functions |
Abstract
PDF
|
Sanjib Kumar Datta, Tanmay Biswas, Ananya Kar |
|
Vol. 38, No 1 (2023) |
ON THE GRUNDY BONDAGE NUMBERS OF GRAPHS |
Abstract
PDF
|
Seyedeh Maryam Moosavi Majd, Hamid R. Maimani, Abolfazl Tehranian |
|
Vol 29, No 1 (2014) |
On the Hermite-Hadamard Inequalities for Convex Functions via Hadamard Fractional Integrals |
Abstract
PDF
|
Shan Peng, Wei Wei, JinRong Wang |
|
Vol. 33, No 4 (2018) |
On the Mappings Preserving the Hyperbolic Polygons of Type B Together With Their Hyperbolic Areas |
Abstract
PDF
|
Oğuzhan Demirel |
|
Vol 31, No 5 (2016) |
ON THE MEASUREMENT OF GROWTH PROPERTIES OF ENTIRE AND MEROMORPHIC FUNCTIONS FOCUSING THEIR RELATIVE TYPE AND RELATIVE WEAK TYPE |
Abstract
PDF
|
Sanjib Kumar Datta, Tanmay Biswas |
|
Vol. 39, No 4 (2024) |
ON THE MODULE HOMOMORPHISM AND FACTORIZATION PROPERTIES OF MODULE ACTIONS |
Abstract
PDF
|
Kazem Haghnejad Azar, Mostfa Shams Kojanaghi, Ali Jabbari |
|
Vol. 37, No 1 (2022) |
ON THE NUMBER OF CYCLES OF GRAPHS AND VC-DIMENSION |
Abstract
PDF
|
Alireza Mofidi |
|
Vol. 35, No 4 (2020) |
ON THE NUMERICAL RANGE OF EP MATRICES |
Abstract
PDF
|
Dimitrios Pappas |
|
Vol. 34, No 4 (2019) |
ON THE PARTIAL DIFFERENCE SETS IN CAYLEY DERANGEMENT GRAPHS |
Abstract
PDF
|
Modjtaba Ghorbani, Mina Rajabi-Parsa |
|
Vol. 33, No 2 (2018) |
On the quasi-conformal curvature tensor of an almost Kenmotsu manifold with nullity distributions |
Abstract
PDF
|
Dibakar Dey, Pradip Majhi |
|
Vol. 34, No 4 (2019) |
ON THE ROOTS OF TOTAL DOMINATION POLYNOMIAL OF GRAPHS, II |
Abstract
PDF
|
Saeid Alikhani, Nasrin Jafari |
|
Vol. 35, No 2 (2020) |
ON THE SIGNED MATCHINGS OF GRAPHS |
Abstract
PDF
|
Samane Javan, Hamid Reza Maimani |
|
Vol. 32, No 3 (2017) |
ON THE SPACES OF λm-BOUNDED AND λm-ABSOLUTELY p-SUMMABLE SEQUENCES |
Abstract
PDF
|
Sinan Ercan, Çiğdem Asma Bektaş |
|
Vol. 39, No 5 (2024) |
ON THE STABILITY OF GENERALIZED S-SPACE FORMS WITH TWO STRUCTURE VECTOR FIELDS |
Abstract
PDF
|
Crina-Daniela Neacsu, Gabriel-Eduard Vilcu |
|
Vol. 36, No 5 (2021) |
ON THE STRECH CURVATURE OF HOMOGENEOUS FINSLER METRICS |
Abstract
PDF
|
Farzaneh Kamelaei, Akbar Tayebi, Behzad Najafi |
|
Vol. 36, No 4 (2021) |
ON THE TRAJECTORIES OF STOCHASTIC FLOW GENERATED BY THE NATURAL MODEL IN MULTI-DIMENSIONAL CASE |
Abstract
PDF
|
Yamina Khatir, Abdeldjabbar Kandouci, Fatima Benziadi |
|
476 - 500 of 725 Items |
<< < 15 16 17 18 19 20 21 22 23 24 > >> |